Just wanted to post that I have been in a good deal of pain for the past three months and what I thought was my bladder and uterine prolapse bothering me turned out to actually be vaginal dryness. I had been to the urogynocologist who advised surgery. I was reading boards last weekend and of course thoroughly freaked myself out with all the postings about surgeries gone wrong. But someone had mentioned the estrogen cream that had helped her symptoms. And something clicked with me that maybe it wasn't the prolapse after all that was causing all of this pain and pressure. So I went to the drugstore and picked up some Replens vaginal moisturizer. I've been using it for about 6 days now, and almost all of my symptoms are completely gone!
I can't believe that the pain, pressure, frequent urination, and burning were due to the lack of lubrication. But several things about my "situation" (as my husband and I have come to call it) never made sense to me. The pain and pressure never went away after lying down all night long, and sex always made it feel better for a time. It would sometimes hurt on one side one day, and then it would switch to the other side, and then it would just burn in the middle for a few days. Ice packs were sometimes the only thing that truly made the pain ease up. And to top it all off, I didn't feel (literally) that my prolapse was any worse than it had been for many, many years.
My prolapse is supposedly a stage 2+, so I can see why the doctors assumed it was this. But it hasn't bothered me in the 5+ years since the birth of my second child, so it seemed odd that all the sudden I would be having such a problem. So if you are in a similar situation, consider dryness as a possibility.
I'm just hoping that my prolapse will be the kind that never bothers me, but if I am going to need surgery eventually, at least I have bought a little more time!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?